22 year old healthy male. I went out partying 5 nights (Not last night, the 5 days before that). Each day i took between 500 and 1000 Milligrams of Acetaminophen via Excedrin and then the last night, took another dosage via NyQuil.
Yesterday I had a nasty hang over as anyone would expect- but I didn't take any more. I slept very poorly last night, tossing and turning for hours. When I'd wake up I was sweating heavily. I feel considerably better today- but still tired and groggy. I have had diarrhea once but haven't been sick to my stomach. I have been less hungry than usual, but when I try to eat- I can just fine. I don't feel well but at work, drove no problem.
I need to know if I am having liver failure. I've been drinking gallons of water today and a bottle of Pedialyte. I feel like my mental capabilities are the same. I am not having trouble talking to anyone. I've had 2 day hang overs, and I don't even feel that terrible today.
I know now that you CAN'T DO what I did (and I had no idea before), but I just can't find online anywhere how severe the symptoms are at this point.
Hi Hon, In my opinion, it could be because of the NyQuil. The medicine in it doesn't mix well with alcohol, and i don't just mean the Tylenol that's in it. In my opinion, I think it would take much more to put you in liver failure. I won't lecture you on the drinking but if you do go out and drink, don't take Tylenol or NyQuil. A lot of times if you drink too much, it can lead to alcohol poisoning. If you were taking it because of the next day hangover - don't, it won't really help all that much, I personally would drink, not just water, but also Gatorade, it has electrolytes that your body needs. I hope you're feeling better.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.